# SDR V0XD2019013007

- Difficulty date: January 21, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FIXED LEADING EDGE RIB AT WS 58.41 CRACKED. REMOVED AND REPLACED LT O/B FIXED LEADING EDGE RIB AT WS 58.41 IAW SRM 51-42-06 AND 51-42-13.
